×

zbMATH — the first resource for mathematics

The Dirichlet functional. I. (English) Zbl 0099.08103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N, Boundary values of functions with finite Dirichlet integral, (), 77-93 · Zbl 0068.08201
[2] Bateman, H, Partial differential equations of mathematical physics, (1932), Cambridge · Zbl 0004.21403
[3] Bergman, S, The kernel function and conformal mapping, Am. math. soc., (1950), New York · Zbl 0040.19001
[4] Bergman, S; Schiffer, M, A representation of Green’s and Neumann’s functions in the theory of partial differential equations of second order, Duke math. J., 14, 609-638, (1947) · Zbl 0029.39901
[5] Bergman, S; Schiffer, M, Kernel functions and elliptic differential equations in mathematical physics, (1953), Academic Press New York · Zbl 0053.39003
[6] Beurling, A; Deny, J, Espaces de Dirichlet, I. le cas élémentaire, Acta math., 99, 203-224, (1958) · Zbl 0089.08106
[7] Bochner, S, Green-Goursat theorem, Math. zeit., 63, 230-242, (1955) · Zbl 0065.04102
[8] Brelot, M, La théorie moderne du potential, Annales institut Fourier, 4, 113-140, (1952) · Zbl 0055.08903
[9] Brelot, M, Topology of R. S. martin and Green lines, (), 105-121, Ann Arbor
[10] Brelot, M; Choquet, G, Espaces et lignes de Green, Annales institut Fourier, 3, 199-263, (1951) · Zbl 0046.32701
[11] Carathéodory, C, Über die begrenzung einfach zusammenhängender gebiete, Math. ann., 73, 323-370, (1913) · JFM 44.0757.02
[12] Carleman, T, Über die approximation analytischer funktionen durch lineare aggregate von vorgegebenen potenzen, Arkiv för matematik, astronomi och fysik, 17, 1-30, (1923) · JFM 49.0708.03
[13] Douglas, J, Solution of the problem of plateau, Trans. am. math. soc., 33, 263-321, (1931) · JFM 57.1542.03
[14] Douglas, J, Green’s function and the problem of plateau, (), 353-360 · JFM 64.0718.03
[15] Douglas, J, Green’s function and the problem of plateau. the most general form of the problem of plateau, Am. J. math., 61, 545-608, (1939) · JFM 65.0454.02
[16] Evans, G.C, The logarithmic potential, Am. math. soc., (1927), New York · JFM 53.0453.02
[17] Farrell, O.J, On approximation to analytic functions by polynomials, Bull. am. math. soc., 40, 908-914, (1934) · Zbl 0010.34804
[18] Farrell, O.J, On approximation by polynomials to a function analytic in a simply connected region, Bull. am. math. soc., 41, 707-711, (1935) · Zbl 0013.05902
[19] Freud, G, A körlemezre vonatkozó Dirichlet elv alkalmazhatóságáról, MTA mat. kut. int. Közleményei, 1, 151-155, (1956)
[20] Freud, G; Králik, Über die anwendbarkeit des dirichletschen prinzips für den kreis, Acta math. acad. sci. hungar., 7, 411-418, (1956) · Zbl 0073.08301
[21] Garabedian, P; Schiffer, M, Identities in the theory of conformal mapping, Trans. am. math. soc., 65, 187-238, (1949) · Zbl 0035.05204
[22] Hadamard, J, Mémoire sur le probléme d’analyse relatif à l’équilibre des plaques élastiques encastrées, Mém. savants etrangers acad. aci. inst. France, 33, No. 4, (1908), ser. 2 · JFM 39.1022.01
[23] Lévy, P, Sur LES équations aux derivées fonctionelles et leurs applications a la physique mathématique, Rend. del cir. mate. di Palermo, 33, 281-312, (1912) · JFM 43.0876.01
[24] Lévy, P, Leçons d’analyse fonctionelle, (1922), Paris · JFM 48.0453.01
[25] Lévy, P, Analyse fonctionelle, Mémorial des science mathématiques, 5, (1925)
[26] Naïm, L, Sur le rôle de la frontiére de R. S. martin dans la théorie du potentiel, () · Zbl 0086.30603
[27] Nikolśkiǐ, S.M, On the Dirichlet problem for the circle and half-space, Mat. sb. N. S., 35, 77, 247-266, (1954), (Russian)
[28] Schiffer, M, The kernel function of an orthonormal system, Duke math. J., 13, 529-540, (1946) · Zbl 0060.23708
[29] Slobodeckiǐ, L.N; Babič, M, On boundedness of the Dirichlet integrals, Dokl. akad. nauk SSSR, 106, 604-606, (1956), (N. S.)
[30] Titchmarsh, E.C, The theory of functions, (1932), Univ. Press Oxford · Zbl 0005.21004
[31] Walsh, J.L, Interpolation and approximation by rational functions in the complex domain, Am. math. soc., (1935), New York · Zbl 0013.05903
[32] Zygmund, A, Some points in the theory of trigonometric and power series, Trans. am. math. soc., 36, 586-617, (1934) · JFM 60.0988.01
[33] Zygmund, A; Zygmund, A, Trigonometrical series, (1955), Dover New York, Warsaw · JFM 61.0263.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.